# SDR SIMA20160511010

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14536992401
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING & LOWERING MECHANISM SUPPORT IS CRACKED.  R & R CARGO DOOR LIFTING & LOWERING MECHANISM SUPPORT IAW AMM 52-32-00.
